richo1108 brand new to this site
« on: February 12, 2016, 10:09:50 pm »
To help go through the recovery cycle. The drugs I have been on are Alprazolam for 28 years and Valium to come of alprazolam for approx. 9 months. I’m now 13 months free from benzos after 9 months of tapering. My main issues now are constant repeating of song like noises in my head and vibrations throughout my body but mainly in my feet and toes that can actually be quite painful. Need help to cope with these symptoms and is it normal?
Don't hurt me. I'm trying to stand up here.
« on: February 09, 2016, 08:40:23 pm »
It seems I get the “I’ve had it!” speech when I act a little stronger.
Yesterday, I step up and start being a dad. Working with the kids to learn some table manners in this case. […] sees it and recognizes I’m feeling a little better. Last night I get the “its just so all consuming I can’t take it anymore, maybe you should move out”
So now I’m… lift face off table…write post to BB…return face to table.
Oh yea … “all you do is sit around and read about benzos”
shame on me
sorry… having a real bad day and edited my post to try to remain on topic.
« Last Edit: February 09, 2016, 09:24:13 pm by [Buddie] »
I have everything: grades, looks, connections. What do you think is wrong with me?
« on: January 02, 2016, 07:46:25 am »
I’m blessed with so much yet can’t seem to get my act together, it’s a shame.
– No motivation…
– addictive personality, tendencies to binge on things then abstain wether it be food, or a video game, or the monopoly game at McDonald’s
– I have girls throwing themselves at me but don’t pursue
– I’m on 200mg Zoloft
– I use drugs all the time, even though I’ve been getting cleaner and cleaner since getting arrested
– it runs in the family my cousin just died from overdose and my in uncle just got out of ICU for alcoholism
– sketchy behavior